# SDR UPS99229277

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 06453010059
- Condition: Cracked
- Location: Nr 3 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 3 ENGINE THRUST REVERSER FAIRING MOUNT BRACKET CRACKED.  BRACKET REPLACED IAW MM 20-80-01.
